# SDR UALA2009042001147

- Difficulty date: April 17, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 27,793 hours, 11,813 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Part number: MF20534
- Part serial: 420
- Condition: Defective
- Location: Oxygen System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FWD O2 MASK PRESS TO TEST WHITE BUTTON NOT WORKING.  REPLACED FWD MASK AND STORAGE COMPARTMENT.
